Error estimates of finite element methods for nonstationary thermal convection problems with temperature-dependent coefficients

Masahisa Tabata, Daisuke Tagami

研究成果: ジャーナルへの寄稿記事

16 引用 (Scopus)

抄録

General error estimates are proved for a class of finite element schemes for nonstationary thermal convection problems with temperature-dependent coefficients. These variable coefficients turn the diffusion and the buoyancy terms to be nonlinear, which increases the nonlinearity of the problems. An argument based on the energy method leads to optimal error estimates for the velocity and the temperature without any stability conditions. Error estimates are also provided for schemes modified by approximate coefficients, which are used conveniently in practical computations.

元の言語英語
ページ(範囲)351-372
ページ数22
ジャーナルNumerische Mathematik
100
発行部数2
DOI
出版物ステータス出版済み - 4 1 2005

Fingerprint

Thermal Convection
Error Estimates
Finite Element Method
Finite element method
Optimal Error Estimates
Dependent
Buoyancy
Energy Method
Coefficient
Variable Coefficients
Stability Condition
Nonlinearity
Finite Element
Temperature
Term
Hot Temperature
Convection
Class

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

これを引用

Error estimates of finite element methods for nonstationary thermal convection problems with temperature-dependent coefficients. / Tabata, Masahisa; Tagami, Daisuke.

:: Numerische Mathematik, 巻 100, 番号 2, 01.04.2005, p. 351-372.

研究成果: ジャーナルへの寄稿記事

@article{e9672d15bae143fbabddf5553fdd0297,
title = "Error estimates of finite element methods for nonstationary thermal convection problems with temperature-dependent coefficients",
abstract = "General error estimates are proved for a class of finite element schemes for nonstationary thermal convection problems with temperature-dependent coefficients. These variable coefficients turn the diffusion and the buoyancy terms to be nonlinear, which increases the nonlinearity of the problems. An argument based on the energy method leads to optimal error estimates for the velocity and the temperature without any stability conditions. Error estimates are also provided for schemes modified by approximate coefficients, which are used conveniently in practical computations.",
author = "Masahisa Tabata and Daisuke Tagami",
year = "2005",
month = "4",
day = "1",
doi = "10.1007/s00211-005-0589-2",
language = "English",
volume = "100",
pages = "351--372",
journal = "Numerische Mathematik",
issn = "0029-599X",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Error estimates of finite element methods for nonstationary thermal convection problems with temperature-dependent coefficients

AU - Tabata, Masahisa

AU - Tagami, Daisuke

PY - 2005/4/1

Y1 - 2005/4/1

N2 - General error estimates are proved for a class of finite element schemes for nonstationary thermal convection problems with temperature-dependent coefficients. These variable coefficients turn the diffusion and the buoyancy terms to be nonlinear, which increases the nonlinearity of the problems. An argument based on the energy method leads to optimal error estimates for the velocity and the temperature without any stability conditions. Error estimates are also provided for schemes modified by approximate coefficients, which are used conveniently in practical computations.

AB - General error estimates are proved for a class of finite element schemes for nonstationary thermal convection problems with temperature-dependent coefficients. These variable coefficients turn the diffusion and the buoyancy terms to be nonlinear, which increases the nonlinearity of the problems. An argument based on the energy method leads to optimal error estimates for the velocity and the temperature without any stability conditions. Error estimates are also provided for schemes modified by approximate coefficients, which are used conveniently in practical computations.

UR - http://www.scopus.com/inward/record.url?scp=17444430435&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=17444430435&partnerID=8YFLogxK

U2 - 10.1007/s00211-005-0589-2

DO - 10.1007/s00211-005-0589-2

M3 - Article

AN - SCOPUS:17444430435

VL - 100

SP - 351

EP - 372

JO - Numerische Mathematik

JF - Numerische Mathematik

SN - 0029-599X

IS - 2

ER -